# SDR JR2R20231117913

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 12,362 hours, 7,294 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 17119903401
- Condition: Cracked
- Location: Zone 500
- Part time: 12,362 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SIDE OF FR52 WEB CRACKED.  REPAIRED FRAME WEB IAW SRM
